Open Access
Translator Disclaimer
March, 1973 Sequences Converging to $D$-Optimal Designs of Experiments
Corwin L. Atwood
Ann. Statist. 1(2): 342-352 (March, 1973). DOI: 10.1214/aos/1176342371

Abstract

Fedorov (Theory of Optimal Experiments (1972)) gives a sequence of designs converging to a $D$-optimal design. Several modifications of that sequence are given to improve the speed of convergence. The analogous sequence for estimating some of the parameters is shown to converge to a $D$-optimal design, whether or not all the parameters are estimable under the limiting design. We prove the result $d(x, \xi)\xi(x) \leqq 1$, and several related results.

Citation

Download Citation

Corwin L. Atwood. "Sequences Converging to $D$-Optimal Designs of Experiments." Ann. Statist. 1 (2) 342 - 352, March, 1973. https://doi.org/10.1214/aos/1176342371

Information

Published: March, 1973
First available in Project Euclid: 12 April 2007

zbMATH: 0263.62047
MathSciNet: MR356385
Digital Object Identifier: 10.1214/aos/1176342371

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.1 • No. 2 • March, 1973
Back to Top